... August 1st and unlike a lot of people my period returned 9 days after I did not get the next shot. My period has continued for the past 20+ days. Its not a normal period and will range from a heavy orange colored flow to a light flow that is brown. I am also having pains in my side right below my ribs. Has anyone else had these same problems after stopping depo?
22 Sep 2010
Have you talked to your doctor?
Your symptoms do not sound normal - especially your rib pain.
Follow this link for comments from patients who have tried Depo-Provera.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am 23 yo and was prescribed 10 mg of provera for 7 days to stop the bleeding and then take a pap smear. I had no menstrual periods with some ...
1 answer • 30 Jun 2011
I've recently had a D&C for dysfuctional uterine bleeding. It worked for a week then I started back bleeding heavily. I've been ...
1 answer • 8 Oct 2012
Depo-Provera - I took one dose of depo provera and did not like the side effects. I was experiencing
... mood swings and temper issues. I consulted my doctor and quit taking it. I did not follow with any other birth control methods. 3 days before I ...
1 answer • 16 May 2013
Depo-Provera - my last shot was in march.. and now Im having a period since I think oct.. could it b
... frm the shot?
2 answers • 19 Dec 2013
I have had the depo provera needle three times now. I know that one of the side effects can be irregular bleeding. When I first started taking the ...
1 answer • 29 Jan 2014